# SDR CA000329025

- Difficulty date: March 17, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,548 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: A/C Connector
- Part time: 25,910 hours, 30,255 cycles
- Component: Ac Power Distri
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACCOMPLISHING A BLOCK CHECK INSPECTION, CHAFING WAS DISCOVERED ON 3 WIRES APPROXIMATELY 10 BACK FROM THE CANNON PLUG WHICH CONNECTS TO THE RT A.C. CONTACTOR BOX.  NEW WIRING INSTALLED.
